MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES B8634, UROWIRE SIX PACK 6/BX; STYLET FOR CATHETER, GASTRO-UROLOGY

APPLIED MEDICAL RESOURCES B8634, UROWIRE SIX PACK 6/BX; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number B8634
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Suspected faulty product when opened out of sterile pack before use.No further information is known and was not passed on my medical staff to clinical procurement.Additional information received via email from account manager on wednesday 19jun2019: the guide wire had been reversed loaded ( incorrectly by manufacture), the hydrophilic coating of wire shredded inside kidney and had to be carefully removed before surgery could recommence.Patient status: non.Type of intervention: the hydrophilic coating of wire shredded inside kidney and had to be carefully removed before surgery could recommence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection was performed on the event unit and engineering confirmed the tubing had been cut and stripped off the guidewire.Damage was also observed on the core wire.Based on the description of the event and evaluation of the returned unit, it is likely that the unit came into contact with a sharp edge on an instrument, which caused the coating to separate from the unit.

Brand Name
B8634, UROWIRE SIX PACK 6/BX
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8773599
Report Number2027111-2019-00507
Device Sequence Number1708587
Product Code EZB
UDI-Device Identifier00607915113858
UDI-Public(01)00607915113858(17)210523(30)01(10)1325966
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K944135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2021
Device Model NumberB8634
Device Catalogue Number100996701
Device Lot Number1325966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1